# SDR SWAA2018011719134

- Difficulty date: January 15, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 47,220 hours, 27,557 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide
- Part number: 453A1611
- Condition: Dirty
- Location: R2 Door Track
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR STUCK.  REMOVED DEBRIS FROM GUIDE PLATE TRACK IAW SIP.
